Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Ball of shoulder shattered. On dilantin. Is this a nerve damage?

my husband has a right shoulder injury from oct of 2010 the little ball of the shoulder is shattered. He also began having seizures at the same time and was prescribed dilantin . He has been experiencing numbness and pain in his other shoulder, the left. It started gradually a few months ago but it has become more painful and much more frequent. Is this some kind of nerve damage from his shoulder or could it be seizure related or none of the above? The er nurse suggested he was having a stroke , but the numbness has been on going for months. Thank you Cheryl
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Dilantin is not known to cause such specific nerve damage. it is much more likely it is a pinched nerve in the neck or the shoulder. it is too small an area to be a stroke and strokes aren't painful. seizures are also not painful
Answered: Sun, 28 Sep 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor